# SDR AALA202404098209

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 64,267 hours, 26,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 26c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26C EMERGENCY LIGHT HOUSING DETACHED FROM SEAT. REMOVED AND REPLACED EMERGENCY LIGHT SHROUD AT SEAT 26C. PER CMM 25-23-67.
